Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Fatigue and weird symptoms?
Jan 8, 2009

HIV positive as of earlier this year, now I have noticed that my ball sack is much bigger now then before, much more lose (is this because there is hiv accumulation/reproduction in the testes?) I also feel stinging sensations all over my body, affect of hiv? Very fatigued.

Response from Dr. Frascino

Hello,

Your "ball sack is much bigger now than before"???? Wow, could it be that we finally have a beneficial side effect of HIV??? No, sorry. Whatever is turning your Tic Tacs into low-hanging bull balls, it's not HIV! Have your doctor check this out. Likewise, the "stinging sensation all over your body" is not a symptom commonly related to HIV. Your HIV physician should be able to help.

The fatigue complaint may very well be HIV related. Take a read through the chapters in the archives of this forum dedicated to the causes and treatment of HIV-related fatigue. They should provide you with a good understanding of the common underlying causes and potential treatments available.

Good luck.

Dr. Bob


Previous
why so angry??? (Blood Electrification, 2008)
Next
HIV 1 Western Blot Weekly Reactive

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement